# SDR DXTA202401100798

- Difficulty date: October 8, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- Aircraft time: 1,819 hours, 1,085 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99163201
- Part serial: 00037
- Condition: Defective
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR EXTENISON: DECENDING BELOW 9000' AT 200KTS GOING INTO KMYL, LOWERED THE LANDING GEAR.  RECEIVED A GEAR DISAGREE R AND AND GEAR DOOR OPEN AMBER CAS MESSAGE WITH AMBER HASHED BOX DISPLAYED FOR RIGHT MAIN GEAR.  PULLED OUT THE EMERGENCY ABNORMAL CHECKLIST.  COMPLETED 10D, LANDING GEAR WILL NOT EXTEND PROCEDURE.  PROCEDURE DID NOT CORRECT THE CONDITION.  DIVERTED TO KBOI.  RECIEVED A RED LANDING GEAR CAS MESSAGE ONCE FLAPS WENT TO FULL FOR LANDING.  CONDUCTED A SMOOTH LANDING WITH NO TRS.  ONCE AIRCRAFT TOUCHED DOWN, GEAR DISPLAY SHOWED THREE GREEN DOWN INDICATION. CORRECTIVE ACTION: REPLACED MLG HYDRAULIC ACTUATOR. OPS CHECK GOOD. IAW CE700 AMM 32-30-05.
